# SDR IPXA2023091754668

- Difficulty date: September 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 55,315 hours, 8,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Part number: 69B129757
- Condition: Worn
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - WORN - WEAR STRIP, NO.1 MAIN ENTRY DOOR LH CUTOUT MID HANDLE LATCH MECHANISM GUIDE (REPLACE). 1. REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV 98 2. INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV 98 AND BOEING DWG NO: 69B12975 SH 1  REV: B 3. JOB COMPLETED. REVIEWED
